# SDR VTZA98017

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD-BWI - FLT 6468 - DURING TAXI, EXPERIENCED A LEFT FIRE DETECT LIGHT ILLUMINATION.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND WATER INGESTION IN THE ELEMENT CONNECTOR.  MAINTENANCE CLEANED ELEMENT CONNECTOR AND PERFORMED APPROPRIATE CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
